# SDR SWAA2021081990859

- Difficulty date: July 2, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-45; AFT PIT FLOOR PANEL 140CF; 6EA AREAS AROUND PANEL PERIMETER; CORROSION; MRK'D. (SECONDARY STRUCTURE) ; / [01] VERIFIED MATERIAL AS 2024-T3; .071 IAW AMM 25-52-01-201-801. A-TAG # A53467.; [02] VERIFIED STEP 1 C/W; [03] FABRICATED REPLACEMENT AFT PIT FLOOR PANEL 140CF IAW AMM 25-52-01-201-801.; [04] OK TO TREAT AND PRIME; [05] FABRICATED REPLACEMENT AFT PIT FLOOR PANEL 140CF; VERIFIED MATERIALS 2024-T3; .071. IAW AMM 25-52-01-201-801. TREATED BACK OF PANEL IAW AMM 51-21-41-370-803. PRIMED BACK OF PANEL IAW AMM 51-21-72-370-804.; [06] ALL WORK C/W AUDIT C/W
